# SDR SWAA2021102519455

- Difficulty date: September 18, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737
- Aircraft serial: 33721
- Aircraft time: 58,879 hours, 34,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK TRACK RBBL 13.84 LOCATED ON BS767 AFT CARGO COMPARTMENT ; 2021-429991 / PERFORMED REPAIR CARGO TRACK RBBL 13.84 LOCATED ON BS747 TO BS787 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R REPAIR 3
